Discussions By Condition: I cannot get a diagnosis.


Posted In: I cannot get a diagnosis. 1 Replies
  • Posted By: Anonymous
  • October 7, 2008
  • 07:33 PM

I Took The Plan B Pill Then Had Sex Maybe A Week And A half After..then 2 Days After Having Sex i Got My Period..Then A Week After I Saw A Bit of Blood,One Day There Was blood The Next Day none...It kinda reoccurred A Week After Again..Now Recently I Have been Having These Sharp Stomach Cramps..Got What I thought Was My Period ..lasted For 5 days..Then The next 2 Days i Started Bleeding Again..Any Suggestions As to What This Might Be?

Reply Flag this Discussion

1 Replies:

  • If you're not referring to the morning after pill, then it is spotting. Spotting is caused by some birth control methods. I was on Depo Provera for a while and I would bleed for weeks at a time like I was on my period. It's caused by the hormones introduced into your body. If it concerns you more, then you should see your gyno or even your general physician.Especially if pain becomes involved, then you should definately see your doctor.
    Lauren456 12 Replies
    • October 14, 2008
    • 06:20 PM
    • 0
    Flag this Response
Thanks! A moderator will review your post and it will be live within the next 24 hours.

Signs of a Psoriasis Flare

Know the five types of psoriasis and how to spot flares.

How Diabetes Medications Affect Your Appetite

Newer diabetes treatments can suppress appetite and aid weight loss.

What to Do For Dry Mouth

Try these tips to get your salivary glands back into action.

The Painkiller – Constipation Connection

Constipation is a common side effect of opioid and narcotic pain medicines.

9 Signs of Sensitive Skin

Is it sensitive skin or something else?